JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZED DERIVATIONS IN PRIME RINGS AND NONCOMMUTATIVE BANACH ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZED DERIVATIONS IN PRIME RINGS AND NONCOMMUTATIVE BANACH ALGEBRAS
De Filippis, Vincenzo;
  PDF(new window)
 Abstract
Let R be a prime ring of characteristic different from 2, C the extended centroid of R, and a generalized derivations of R. If [[, x], ] = 0 for all then either R is commutative or for all and some . We also obtain some related result in case R is a Banach algebra and is either continuous or spectrally bounded.
 Keywords
prime ring;derivations;differential identities;Banach algebras;
 Language
English
 Cited by
1.
GENERALIZED DERIVATIONS WITH ANNIHILATOR CONDITIONS IN PRIME RINGS,;

대한수학회보, 2011. vol.48. 5, pp.917-922 crossref(new window)
1.
Generalized derivations with power values in rings and Banach algebras, Journal of the Egyptian Mathematical Society, 2013, 21, 2, 75  crossref(new windwow)
2.
On prime and semiprime rings with generalized derivations and non-commutative Banach algebras, Proceedings - Mathematical Sciences, 2016, 126, 3, 389  crossref(new windwow)
3.
Engel type identities with generalized derivations in prime rings, Asian-European Journal of Mathematics, 2017, 1850055  crossref(new windwow)
4.
Generalized Jordan Derivations on Semiprime Rings and Its Applications in Range Inclusion Problems, Mediterranean Journal of Mathematics, 2011, 8, 3, 271  crossref(new windwow)
5.
Generalized Derivations of Rings and Banach Algebras, Communications in Algebra, 2013, 41, 3, 1188  crossref(new windwow)
6.
On Lie Ideals with Generalized Derivations and Non-commutative Banach Algebras, Bulletin of the Malaysian Mathematical Sciences Society, 2017, 40, 2, 747  crossref(new windwow)
7.
Banach algebra with generalized derivations, Asian-European Journal of Mathematics, 2016, 1750069  crossref(new windwow)
8.
GENERALIZED DERIVATIONS WITH ANNIHILATOR CONDITIONS IN PRIME RINGS, Bulletin of the Korean Mathematical Society, 2011, 48, 5, 917  crossref(new windwow)
9.
On commutativity of rings with generalized derivations, Journal of the Egyptian Mathematical Society, 2016, 24, 2, 151  crossref(new windwow)
10.
A result on generalized derivations on right ideals of prime rings, Ukrainian Mathematical Journal, 2012, 64, 2, 186  crossref(new windwow)
 References
1.
K. I. Beidar, Rings with generalized identities, Moscow Univ. Math. Bull. 33 (1978), no. 4, 53-58

2.
K. I. Beidar, W. S. Martindale III, and V. Mikhalev, Rings with Generalized Identities, Monographs and Textbooks in Pure and Applied Mathematics, 196. Marcel Dekker, Inc., New York, 1996

3.
M. Bresar and M. Mathieu, Derivations mapping into the radical. III, J. Funct. Anal. 133 (1995), no. 1, 21-29 crossref(new window)

4.
C. L. Chuang, GPIs having coefficients in Utumi quotient rings, Proc. Amer. Math. Soc. 103 (1988), no. 3, 723-728

5.
T. S. Erickson, W. S. Martindale III, and J. M. Osborn, Prime nonassociative algebras, Pacific J. Math. 60 (1975), no. 1, 49-63 crossref(new window)

6.
C. Faith and Y. Utumi, On a new proof of Litoff's theorem, Acta Math. Acad. Sci. Hungar 14 (1963), 369-371 crossref(new window)

7.
B. Hvala, Generalized derivations in rings, Comm. Algebra 26 (1998), no. 4, 1147-1166 crossref(new window)

8.
N. Jacobson, PI-algebras, Lecture Notes in Mathematics, Vol. 441. Springer-Verlag, Berlin-New York, 1975

9.
N. Jacobson, Structure of Rings, American Mathematical Society Colloquium Publications, Vol. 37. Revised edition American Mathematical Society, Providence, R.I. 1964

10.
B. E. Johnson and A. M. Sinclair, Continuity of derivations and a problem of Kaplansky, Amer. J. Math. 90 (1968), 1067-1073 crossref(new window)

11.
V. K. Kharchenko, Differential identities of prime rings, Algebra and Logic 17 (1978), no. 2, 155-168 crossref(new window)

12.
B.-D. Kim, Derivations of semiprime rings and noncommutative Banach algebras, Commun. Korean Math. Soc. 17 (2002), no. 4, 607-618 crossref(new window)

13.
T. K. Lee, Generalized derivations of left faithful rings, Comm. Algebra 27 (1999), no. 8, 4057-4073 crossref(new window)

14.
T. K. Lee, Semiprime rings with differential identities, Bull. Inst. Math. Acad. Sinica 20 (1992), no. 1, 27-38

15.
W. S. Martindale III, Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969), 576-584 crossref(new window)

16.
M. Mathieu and G. J. Murphy, Derivations mapping into the radical, Arch. Math. (Basel) 57 (1991), no. 5, 469-474 crossref(new window)

17.
M. Mathieu and V. Runde, Derivations mapping into the radical. II, Bull. London Math. Soc. 24 (1992), no. 5, 485-487 crossref(new window)

18.
K.-H. Park, On derivations in noncommutative semiprime rings and Banach algebras, Bull. Korean Math. Soc. 42 (2005), no. 4, 671-678 crossref(new window)

19.
E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100

20.
A. M. Sinclair, Continuous derivations on Banach algebras, Proc. Amer. Math. Soc. 20 (1969), 166-170

21.
I. M. Singer and J. Werner, Derivations on commutative normed algebras, Math. Ann. 129 (1955), 260-264 crossref(new window)

22.
M. P. Thomas, The image of a derivation is contained in the radical, Ann. of Math. (2) 128 (1988), no. 3, 435-460 crossref(new window)

23.
J. Vukman, A result concerning derivations in noncommutative Banach algebras, Glas. Mat. Ser. III 26(46) (1991), no. 1-2, 83-88